# SDR HALA2019032600148

- Difficulty date: March 25, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 25,723 hours, 4,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 26 AND 37.4 AT +Y1456 IS CORRODED AT LOCATIONS: FR36. CORROSION REMOVED BY GRINDING AS PER SRM 51-74-00 REV 98.01. DAMAGE DIMENSIONS: FR36 SUPERIOR REWORK L: 3" W: 0.3" D: 0.115" DIAL INDICATOR P/N 2417 S/N IRFE5005A9EQ. ASSESSED AS OUTSIDE OF SRM 53-00-15 REV 98.01 LIMITS. RII CARRIED OUT AS PER GMM VOL1 CHAP 5 - CONSIDERED LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 98.01 AND DWG F53276421 ISSUE R. JOB COMPLETE.
